# SDR DALA2024061606113

- Difficulty date: June 16, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFTER REMOVAL OF INTERNAL CAP UPPER AFT SIDE, A CRACK WAS FOUND ON THE UPPER REAR CORNER AT CUTOUT OF LH SLIDING WINDOW IN REF TO NRC 00024. SUMMARY OF NRC 00660: UPPER REAR CORNER AT CUTOUT OF LH SLIDING WINDOW WAS REPAIRED PER B717-200 SRM 56-10-02-2R-1 PROCEDURE 1. (LP #0395991)
